# SDR UPS07850588

- Difficulty date: August 17, 2007
- Submitted: September 4, 2007
- Operation: Air carrier
- Aircraft: N801UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46101
- Aircraft time: 88,304 hours, 26,879 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 CRACK ON L17L END FITTING, 60 COMPT STA 1772.  REMOVED AND REPLACED LONGERON END FITTING AT STA 1772 L17L IAW SRM 51-01-20D, 51-03-02-0, AND SRM 51-1-11.
